Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 16, Number 5

All articles in this issue are freely accessible.

Double singular integrals: Interpolation and correction
D. S. Anisimov and S. V. Kislyakov.
St. Petersburg Math. J. 16 (2005), 749-772
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2106665
On spectrum gaps of some divergent elliptic operators with periodic coefficients
V. V. Zhikov.
St. Petersburg Math. J. 16 (2005), 773-790
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2106666
Twist number of (closed) braids
A. V. Malyutin.
St. Petersburg Math. J. 16 (2005), 791-813
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2106667
Some geometric properties of closed space curves and convex bodies
V. V. Makeev.
St. Petersburg Math. J. 16 (2005), 815-820
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2106668
Piecewise-smooth refinable functions
V. Yu. Protasov.
St. Petersburg Math. J. 16 (2005), 821-835
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2106669
Estimates of deviations from exact solutions for boundary-value problems with incompressibility condition
S. Repin.
St. Petersburg Math. J. 16 (2005), 837-862
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2106670
Homogenization of a stationary periodic Maxwell system
T. A. Suslina.
St. Petersburg Math. J. 16 (2005), 863-922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2106671